American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Dae San Kim and Patrick Rabau. Action on Grassmannians associated with commutative semisimple algebras . Trans. Amer. Math. Soc. 326 (1991) 157-178. MR 1068929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. P. Goulden. A bijective proof of Stanley's shuffling theorem . Trans. Amer. Math. Soc. 288 (1985) 147-160. MR 773053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1